# SDR CA110609006

- Difficulty date: June 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 767-38E
- Aircraft time: 81,460 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) AS THE ACFT PULLED INTO THE GATE THE LEAD REPORTED HOT BRAKES AND SIGHTING OF FLAMES.  AIRPORT FIRE AND RESCUE ATTENDED THE ACFT.  THERE WAS NO FIRE.  NO MORE INFO IS AVAILABLE, NO OTHER SYS ENTRIES FOUND (AUG 24 2011).
